Uncertainty functions with a constant rate of reduction and comparison of experiments

Details

Serval ID
serval:BIB_71219D932A8D
Type
Article: article from journal or magazin.
Collection
Publications
Title
Uncertainty functions with a constant rate of reduction and comparison of experiments
Journal
Journal of the American Statistical Association
Author(s)
Gerber  H.U.
Publication state
Published
Issued date
1977
Volume
72
Number
360
Pages
899-900
Create date
18/10/2008 12:33
Last modification date
03/03/2018 18:14
Usage data